# SDR FDEA201411143681

- Difficulty date: November 14, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 26,946 hours, 14,551 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR40-FR41 Y0 SEAT TRACK CORRODED REMOVED THE CORROSION PER A300-600F SRM51-74-10, EXCEED LIMIT BY VISUAL INSPECTION, REPLACED THE CORRODED SEAT TRACK PER A300-600F SRM51-40-21 AND AIRBUS DWG A53832020204, MAJOR REPAIR IAW GMM 6-2-100
